AMS eContent Search Results
Matches for: msc=(05Exx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Marino Romero. The Delta Conjecture at $q = 1$. Trans. Amer. Math. Soc. 369 (2017) 7509-7530.
Abstract, references, and article information   
View Article: PDF

[2] Drew Armstrong and Brendon Rhoades. The Shi arrangement and the Ish arrangement. Trans. Amer. Math. Soc. 364 (2012) 1509-1528. MR 2869184.
Abstract, references, and article information   
View Article: PDF

[3] Persi Diaconis and Nathaniel Thiem. Supercharacter formulas for pattern groups. Trans. Amer. Math. Soc. 361 (2009) 3501-3533. MR 2491890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nathaniel Thiem. A skein-like multiplication algorithm for unipotent Hecke algebras. Trans. Amer. Math. Soc. 359 (2007) 1685-1724. MR 2272146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher T. Woodward. On D. Peterson's comparison formula for Gromov-Witten invariants of $G/P$. Proc. Amer. Math. Soc. 133 (2005) 1601-1609. MR 2120266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1